Home / Journals / Mathematics & Statistics | Electrical & Computer Science / American Journal of Applied Mathematics
ISSN Print: 2330-0043
Frequency: Bimonthly
ISSN Online: 2330-006X
Recommend to Library
Asmaa Mohammed Kanan, Asma Ali Elbeleze, Afaf Abubaker
Pages: 152-156   Published Online: Nov. 18, 2019
PDF (199KB)    
Deepti Mokati, Viqar Hussain Badshah, Nirmala Gupta
Pages: 145-151   Published Online: Nov. 4, 2019
PDF (334KB)    
Shaimaa Salem, Magda Kassem, Samah Mohamed Mabrouk
Pages: 137-144   Published Online: Oct. 9, 2019
PDF (861KB)    
(This article belongs to the Special Issue Analytical Approaches to Nonlinear Science and Applications )
Kumama Regassa, Purnachandra Rao Koya
Pages: 127-136   Published Online: Sep. 20, 2019
PDF (335KB)    
Hanan Shehata Shoeib
Pages: 90-97   Published Online: Sep. 9, 2019
PDF (333KB)    
Shaohua Wu, Di Chi
Pages: 80-89   Published Online: Aug. 30, 2019
PDF (296KB)    
Eshetu Dadi Gurmu, Purnachandra Rao Koya
Pages: 70-79   Published Online: Aug. 26, 2019
PDF (1197KB)    
Аlexander Shishkin, Alexandra Shishkina
Pages: 63-69   Published Online: Jul. 17, 2019
PDF (2120KB)    
Editorial Board
More
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Francisco Gallego Lupianez
Department Mathematics, University Complutense
Madrid, Spain
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Waleed Adel
Department of Mathematics, Almansoura University
Almansoura, Egypt
Peer Reviewers
More
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
Onur Alp Ilhan Mathematics Department, Erciyes University
Kayseri, Melikgazi, Turkey
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186